# SDR R61A201509170831

- Difficulty date: September 17, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313720
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RE-EVALUATED DENT ON LOWER FUSELAGE SKIN FROM FS -34.100 TO FS -18.250 BETWEEN STR 33 AND STR 32L.  REF MAINTENANCE WC, JOB 8420915, OP 20.  MAINTENANCE BLENDED SKIN DAMAGED AREA FS -34.100 TO FS -18.250 BETWEEN STR 33 AND STR 32L, PN 85313720 IAW RD 8/4-53-7093.
